Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Having acidity and vomiting sensation, taking zintac to get relief. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Since few days (can say almost a month), having acidity problems. I'm taking zintac 150 once or twice a week to get some relief. Early morning, after having tea I feel like vomiting.
Posted Thu, 10 Oct 2013 in General Health
Answered by Dr. Shanthi.E 3 hours later
Brief Answer:
better drugs required for you

Detailed Answer:

I understand your concern about the acidity problems. Zintac 150 is not sufficient for you.

You need to take better antacids like Pantoprazole or Omeprazole. You need to take the medication for at least 3 weeks continuously. Both these drugs are prescription drugs. Your primary physician can prescribe the exact dosage and duration after examining you.

Please avoid drinking tea early in the morning as you feel like vomiting. Instead, try green tea or herbal tea or a glass of plain cold milk.

Get well soon.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor